# SDR K11A2008111772202

- Difficulty date: September 18, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TEE CHORD OTBD FLANGE UPPER SURFACE CORRODED BETWEEN FRAME WEBS AT STA 302-312, LBL 16, WL 149.  CORROSION 1 BY 2 INCHES.
